What are common symptoms when taking diet pills?

@jemzchix (116)
Philippines
August 22, 2011 8:21pm CST
Good day myLotters! it's been a while, i missed discussing with myLot. haha. anyways, I'm back again. Recently I have been taking diet pills to gain back my body before. I gained 5 kgs. in 3 months and i need to lose weight. BUt when I started taking the pills, I noticed some changes in my body like, I find it hard to sleep and my face look so stressed out. You think this comes with taking diet pills? Do you know any synptoms or side effects of taking diet pills? Please help. thanks!
3 responses
@yentongs (29)
26 Aug 11
I have tried this slimming product, and some symptoms that I have experienced are lack of appetite, feeling full early on, and most importantly, constipation (unless if you're taking those slimming teas or other products like detox that make your bowel hyperactive on purpose). Before buying a product, check reviews first, and research on it thoroughly, ask people who have tried it, before buying it and using it for yourself:)
• United States
23 Aug 11
Although I do not take diet pills I have often read that they do cause anxiety and nervousness to some people. This could be the reason for the sleepless nights. You might want to look up the side effects online of the ones you are taking to see what if anything else it can cause. I do remember my ex-sister-in-law use to take them and she did say they made her fidgety all the time. She said she always felt like a nervous wreck.
@beingwell (3627)
• Thailand
23 Aug 11
Hi jemz! What diet pills are you taking? Are you exercising, at least? I recently lost 7kilos and have been maintaining my weight for more than a month now. I did not take any diet pills. I think you can do the same. Start walking/running 1-1.5hours a day and limit your food intake. You'll definitely lose weight. Best of luck.